sexologist-icon
I have problem in uterus
I had unprotected sex with my hubby and i take I-pill . from next day i feel irritation in my uterus . please suggest me what should i do .
685 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, u got to do nothing that hormonal effect, it will subside.
Answered
Flag this Answer
Flag this answer
0/3 people found this helpful
Was this answer helpful?

This question featured in :

Gassy feeling in uterus Tickling feeling in uterus Perforated uterus treatment
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.